# SDR UIEA2017092501854

- Difficulty date: September 24, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,634 hours, 14,188 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36144008
- Part serial: BAL010
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU, NO BLEED AIR.  REMOVED AND REPLACED FLOW SENSING MODULE, OPS CHECKED NORMAL IAW AMM 49-53-08.
